# SDR AALA20101129TUL04

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 41,969 hours, 5,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR CEILING LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 DOOR CEILING LIGHT.  OPS CHECK NORMAL.
